EconPapers    
Economics at your fingertips  
 

A Simple Test for Convergence of Metropolitan Income in the United States

Matthew P. Drennan and Jose Lobo

Journal of Urban Economics, 1999, vol. 46, issue 3, 350-359

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (25)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0094-1190(98)92126-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:juecon:v:46:y:1999:i:3:p:350-359

Access Statistics for this article

Journal of Urban Economics is currently edited by S.S. Rosenthal and W.C. Strange

More articles in Journal of Urban Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:juecon:v:46:y:1999:i:3:p:350-359